Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the homotopy of $Q(3)$ and $Q(5)$ at the prime $2$

Mark Behrens and Kyle M Ormsby

Algebraic & Geometric Topology 16 (2016) 2459–2534
Bibliography
1 A Adem, R J Milgram, Cohomology of finite groups, 309, Springer (2004) MR2035696
2 T Bauer, Computation of the homotopy of the spectrum tmf, from: "Groups, homotopy and configuration spaces" (editors N Iwase, T Kohno, R Levi, D Tamaki, J Wu), Geom. Topol. Monogr. 13 (2008) 11 MR2508200
3 M Behrens, A modular description of the K(2)–local sphere at the prime 3, Topology 45 (2006) 343 MR2193339
4 M Behrens, Buildings, elliptic curves, and the K(2)–local sphere, Amer. J. Math. 129 (2007) 1513 MR2369888
5 M Behrens, Congruences between modular forms given by the divided β family in homotopy theory, Geom. Topol. 13 (2009) 319 MR2469520
6 M Behrens, T Lawson, Isogenies of elliptic curves and the Morava stabilizer group, J. Pure Appl. Algebra 207 (2006) 37 MR2244259
7 I Bobkova, P G Goerss, Topological resolutions in K(2)–local homotopy theory at the prime 2, (2016) arXiv:1610.00158
8 C L Douglas, J Francis, A G Henriques, M A Hill, editors, Topological modular forms, 201, Amer. Math. Soc. (2014) MR3223024
9 P Goerss, H W Henn, M Mahowald, C Rezk, A resolution of the K(2)–local sphere at the prime 3, Ann. of Math. 162 (2005) 777 MR2183282
10 H W Henn, On finite resolutions of K(n)–local spheres, from: "Elliptic cohomology" (editors H R Miller, D C Ravenel), London Math. Soc. Lecture Note Ser. 342, Cambridge Univ. Press (2007) 122 MR2330511
11 H Hida, Geometric modular forms and elliptic curves, World Scientific (2000) MR1794402
12 M A Hill, M J Hopkins, D C Ravenel, The slice spectral sequence for the C4 analog of real K–theory, preprint (2015) arXiv:1502.07611
13 M Hill, T Lawson, Topological modular forms with level structure, Invent. Math. 203 (2016) 359 MR3455154
14 M J Hopkins, M Mahowald, From elliptic curves to homotopy theory, from: "Topological modular forms" (editors C L Douglas, J Francis, A G Henriques, M A Hill), Math. Surveys Monogr. 201, Amer. Math. Soc. (2014) 261
15 D Husemöller, Elliptic curves, 111, Springer (2004) MR2024529
16 N M Katz, B Mazur, Arithmetic moduli of elliptic curves, 108, Princeton Univ. Press (1985) MR772569
17 D R Kohel, Endomorphism rings of elliptic curves over finite fields, PhD thesis, University of California, Berkeley (1996)
18 J Konter, The homotopy groups of the spectrum Tmf, preprint (2012) arXiv:1212.3656
19 D S Kubert, Universal bounds on the torsion of elliptic curves, Compositio Math. 38 (1979) 121 MR523268
20 M Mahowald, C Rezk, Topological modular forms of level 3, Pure Appl. Math. Q. 5 (2009) 853 MR2508904
21 H R Miller, D C Ravenel, W S Wilson, Periodic phenomena in the Adams–Novikov spectral sequence, Ann. of Math. 106 (1977) 469 MR0458423
22 K Shimomura, Novikov’s Ext2 at the prime 2, Hiroshima Math. J. 11 (1981) 499 MR635034
23 J H Silverman, The arithmetic of elliptic curves, 106, Springer (2009) MR2514094
24 J Vélu, Isogénies entre courbes elliptiques, C. R. Acad. Sci. Paris Sér. A-B 273 (1971) MR0294345